# SDR ABXA20121117329

- Difficulty date: November 17, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 114T222315
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT OUTBOARD AUX INBOARD LOWER PANEL ATTACH STRUT CORRODED ADJACENT TO FORWARD HI-LOC.  REMOVED AND REPLACED LWR STRUCTURE P/N IAW B767 SRM 51-40-02 PARA 7.  ACFT WAS GROUNDED.
